# SDR DALA2023101608490

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,955 hours, 42,552 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 L. OVERWING EMERGENCY SLIDE ARMING LEVER FOUND IN DISARM POSITION AND COVER WAS OPEN. CORRECTIVE ACITON: FOUND CB C1 EMER ESCAPE TEST OUT, (PLACED COLLAR ON C/B AS PRECAUTION), FWD BULKEAD OF AFT CARGO WAS CLOSED OPENED BULKHEAD TO VERIFY BOTTLE WAS NOT PINNED/CANON PLUGS CONNECTED. CLOSED FWD BULKHEAD AND RE-ARMED SYSTEM REF B757 AMM 25-65-00. (4345932)
